# SDR MAMR2015121600654

- Difficulty date: December 4, 2015
- Submitted: December 16, 2015
- Operation: General aviation
- Aircraft: N354DP
- Make and model: Beech V35
- Aircraft serial: D8309
- Engine: Cont IO520BB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Housing
- Part number: 40659522
- Condition: Damaged
- Location: Turbocharger
- Component: Turbocharger, Hartzl
- Component part number: 4066109029
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBOCHARGER RECEIVED IN FOR INSPECTION, FOUND THE TURNINE HOUSING HAD DEVELOPED A GROWTH OR DEFORMITY IN THE CASTING.  THIS DECREASED THE CLEARANCE BETWEEN THE TURBINE HOUSING AND THE TURBINE WHEEL CAUSING THE TURBO TO RUB/STICK.  REPLACED THE TURBINE HOUSING AND LOCKING HARDWARE IAW CURRENT TECH DATA.  TURBO LAST REPORTED 11-3-15, PN 406610-9029, SN H-QEL00156, TIS 230 HRS, TRUBINE HSG PN 406595-0022.
